# SDR SWAA2025063086118

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 23,285 hours, 12,012 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYSTEM B ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED DURING CLIMBOUT<[01] REMOVED AND REPLACED #2 ENGINE EDP PER AMM 29-11-11. REF TTG8Q013DU57 FOR PARTS TRANSACTION AND FINAL ACTION.NO FURTHER DEFECTS NOTED.
